Alert archive / Wyoming / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 21, 2008, 4:48 PM MDT for Albany County, Converse County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2008, 4:48 PM MDT (22:48 UTC)
- Expired
- May 21, 2008, 5:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Albany County, WY, Converse County, WY
The radar
The Cheyenne radar (KCYS), 150 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 12:52 PM MST | Tornado Watch | SPC | 146 days |
| May 21, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1765 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 212247 SVRCYS WYC001-009-212315- /O.NEW.KCYS.SV.W.0018.080521T2248Z-080521T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 448 PM MDT WED MAY 21 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING... NORTH CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... * UNTIL 515 PM MDT * AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF WINDY PEAK...OR 36 MILES WEST OF WHEATLAND...AND MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WINDY PEAK BY 510 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4249 10574 4247 10544 4213 10553 4215 10577 TIME...MOT...LOC 2248Z 187DEG 17KT 4219 10563 $$ JR
2 follow-up statements
000 WWUS55 KCYS 212301 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 500 PM MDT WED MAY 21 2008 WYC001-009-212315- /O.CON.KCYS.SV.W.0018.000000T0000Z-080521T2315Z/ ALBANY WY-CONVERSE WY- 500 PM MDT WED MAY 21 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTH CENTRAL CONVERSE AND NORTH CENTRAL ALBANY COUNTIES... AT 457 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINDY PEAK...OR 36 MILES WEST OF WHEATLAND...MOVING NORTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WINDY PEAK BY 510 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4249 10574 4247 10544 4213 10553 4215 10577 TIME...MOT...LOC 2300Z 187DEG 17KT 4225 10562 $$ JR
000 WWUS55 KCYS 212318 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 517 PM MDT WED MAY 21 2008 WYC001-009-212327- /O.EXP.KCYS.SV.W.0018.000000T0000Z-080521T2315Z/ ALBANY WY-CONVERSE WY- 517 PM MDT WED MAY 21 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONVERSE AND NORTH CENTRAL ALBANY COUNTIES HAS EXPIRED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4249 10574 4247 10544 4213 10553 4215 10577 TIME...MOT...LOC 2301Z 187DEG 17KT 4225 10562 $$ JR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:30 PM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 21, 2:30 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT WED MAY 21 2008
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
RATHER BUSY THIS AFTERNOON WITH ALL THE HIGH IMPACT WEATHER
HAZARDS OCCURRING OR EXPECTED THIS AFTERNOON. LATEST SATELLITE
IMAGERY SHOWS CLOUDS HAD THINNED OUT FOR AREAS WEST OF INTERSTATE
25 EARLIER THIS MORNING WITH RAWLINS AND LARAMIE WARMING UP MORE
QUICKLY. HOWEVER...THE CLOUDS HAVE ALSO PUSHED EAST FOR THE REST OF
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. THUNDERSTORMS HAVE
ALREADY BEGUN TO DEVELOP ACROSS WESTERN PORTION OF CARBON COUNTY
THIS AFTERNOON AND SHOULD START TO SEE THINGS DEVELOP ACROSS THE
NORTHERN AND SOUTHERN LARAMIE RANGE BEFORE PUSHING EAST. MORE THAN
SUFFICIENT DEEP LAYER SHEAR TO SUPPORT THE DEVELOPMENT OF ISOLATED
SUPERCELLS THIS AFTERNOON WITH VALUES OF 40 TO 50 KNOTS. ALTHOUGH
THE FREEZING LEVELS AND WETBULBS HEIGHTS ARE RATHER
HIGH...DEFINITELY CANNOT RULE OUT THE POTENTIAL FOR LARGE HAIL.
LATEST SPC MESOANALYSIS DATA SHOWS DCAPE VALUES EXCEEDING 1100 WHICH
COULD ALSO MEAN POTENTIAL FOR SEVERE WINDS. DUE TO ALL OF THE
COMBINED INFORMATION MENTIONED...SPC HAS KEPT US WITHIN THE SLIGHT
RISK AREA THIS EVENING EXPECT A SEVERE WEATHER WATCH SOON. AS
MENTIONED IN THE MORNING FORECAST...WE HAVE KEPT IN THE ISOLATED
SEVERE POTENTIAL ACROSS MUCH OF THE CWA. MODEL QPFS ALSO INDICATED
SOME HEAVY RAIN POTENTIAL...MAINLY ACROSS CONVERSE AND NIOBRARA
COUNTIES THIS EVENING. ALTHOUGH THE HEAVY RAINFALL IS NOT
NECESSARILY ANTICIPATED FOR CARBON COUNTY...CANNOT RULE OUT
POTENTIAL FOR A ROGUE THUNDERSTORM PRODUCING UP TO HALF OF AN INCH
OF RAINFALL ACROSS THE ALREADY AGGRAVATED HIGH FLOW SITUATION. THUS
HAVE DECIDED TO KEEP THE FLOOD WATCH GOING ACROSS SOUTHERN CARBON
COUNTY THIS EVENING THROUGH FRIDAY MORNING...MAINLY IMPACTING THE
NORTH PLATTE AND ENCAMPMENT RIVERS. THE OTHER MAIN CONCERN IS THE
FLOOD WARNING IN EFFECT AREAS ALONG THE LITTLE SNAKE RIVER. LATEST
OBSERVATIONS INDICATE THE RIVER LEVELS SLIGHTLY LOWERING...BUT WE
ARE CURRENTLY TALKING TO EMERGENCY OFFICIALS IN THE AREA AND WILL BE
MAKING A DECISION SHORTLY ON WHETHER TO EXTEND THE FLOOD WARNING.
FINALLY THE LAST IMPACT THIS AFTERNOON AND EARLY EVENING IS THE
STRONGER WINDS ACROSS THE NEBRASKA PANHANDLE. WE CURRENTLY HAVE A
WIND ADVISORY IN EFFECT UNTIL 8 PM TONIGHT. LATEST OBSERVATIONS SHOW
SUSTAINED OF 27 TO 31 MPH WITH GUSTS UP TO 36 MPH...WHICH LOOKS TO
BE RIGHT ON TRACK WITH THE FORECAST.
THE UPPER LEVEL LOW ALLOWING FOR ALL THIS ACTIVITY CONTINUE TO
REMAIN ACROSS THE GREAT BASIN THROUGH THURSDAY. OUR TEMPERATURES
WILL DEFINITELY BE COOLER OVER MUCH OF THE CWA ON THURSDAY. HOWEVER
THE INSTABILITY AXIS SHIFTS EASTWARD TOMORROW. SPC STILL INDICATES
SLIGHT CHANCE RISK OF THUNDERSTORMS ACROSS FAR EASTERN SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE. ANOTHER IMPULSE OF ENERGY ALSO
PUSHES NORTHWARD ACROSS THE CWA TOMORROW AFTERNOON INTO THE EVENING
TO ENHANCE CONVECTION. THUS HAVE KEPT THE CHANCE TO LIKELY POPS IN
THROUGH TOMORROW.
.LONG TERM...THURSDAY NIGHT THROUGH FRIDAY NIGHT... THE
AFOREMENTIONED...RATHER STRONG SHORTWAVE WILL CONTINUE TO EJECT
NORTHEAST AND AROUND THE PARENT UPPER LOW FROM SOUTH TO NORTH
THROUGH THE CWA ON THURSDAY NIGHT. DECENT Q-VECTOR CONVERGENCE
WILL EXIST ALONG THE MID-LEVEL SYNOPTIC FORCING...ESPECIALLY EARLY
THURSDAY EVENING. IN KIND...HAVE INCREASED PRECIPITATION CHANCES
NORTHEAST OF A LINE FROM KCPR TO KBFF. AS THE UPPER LOW WOBBLES
THROUGH ITS REPLACEMENT CYCLES...FLOW WILL BACK TO SOUTHERLY
PROVIDING A GENERAL LULL IN CONVECTIVE ACTIVITY EARLY FRIDAY. THIS
BRIEF RESPITE WILL BE SHORT LIVED HOWEVER...AS THE NEXT SHORTWAVE
APPROACHES THE CWA DURING THE AFTERNOON AND EARLY EVENING HOURS.
THIS SHORTWAVE WILL BE THE PIECE OF ENERGY THAT WILL SLOWLY
FRACTURE THE UPPER LOW INTO THE WEEKEND. TEMPERATURES WILL
CONTINUE TO BE SEASONAL AS THE CWA REMAINS GENERALLY ON THE WARM
SIDE OF THE UPPER LOW. TEMPERATURES WEST OF THE LARAMIE RANGE WILL
BE A TOUCH BELOW SEASONAL NORMALS...WITH A FEW DEGREES OF COLD AIR
ADVECTION THERE.
FRIDAY NIGHT THROUGH WEDNESDAY...NO CHANGES WERE MADE TO THE
EXTENDED WITH ALL THE HIGH IMPACT WEATHER IN THE SHORT TERM.
MODELS CONTINUE TO HOLD A MASSIVE TROUGH THROUGH THE WESTERN CONUS
DURING MUCH OF THE LONG TERM. THE COOLER AIR IS MOSTLY TO THE
WEST...BUT THE CWA WILL RESIDE IN THE UNSETTLED BOUNDARY BETWEEN
AIRMASSES. A FAIRLY NONDESCRIPT ENERGY PATTERN WILL UNFOLD...SO
WILL NOT TRY TO PIN DOWN POPS...BUT A CONTINUATION OF CHANCE
RAIN/THUNDER IN A DIURNAL CYCLE SEEMS WARRANTED. A DIVING CANADIAN
TROUGH WILL BREAK THE PATTERN BY LATE WEEKEND..AND A BACK DOOR
FRONT WILL DROP TEMPS ON MONDAY AFTER A FAIRLY WARM SUNDAY.
&&
.AVIATION...LOCAL MVFR CIGS AND VSBYS DUE TO STRONG THUNDERSTORMS
EXPECTED THROUGH THE EVENING. WIDESPREAD LOW CLOUD WITH IFR CIGS
DEVELOPING IN THE LATE EVENING AND EXTENDING THROUGH THE EARLY
MORNING ON THURSDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH FROM 6 PM WEDNESDAY TO 6 PM FRIDAY FOR
WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 8 PM WEDNESDAY FOR NEZ001-NEZ002-NEZ003-
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...MG
LONG TERM....HAHNHazardous weather outlook, May 21, 3:12 PM MDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 312 PM MDT WED MAY 21 2008 WYZ062-064>070-221130- NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 312 PM MDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING. ANY OF THESE STORMS WILL HAVE THE POSSIBILITY OF BECOMING SEVERE WITH HAIL UP TO GOLF BALL SIZE AND WINDS GUSTS OVER 60 MPH. EXPECT RAINFALL AMOUNTS OF QUARTER OF AN INCH UP TO HALF AN INCH WITH THE STRONGER STORMS. STORMS WILL BE MOVING TO THE NORTH AT 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON THROUGH EARLY NEXT WEEK. SEVERE STORMS CANNOT BE RULED OUT...ESPECIALLY THURSDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-063-221130- SOUTHWEST CARBON-SNOWY RANGE- 312 PM MDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING HAS BEEN EXTENDED THROUGH THIS AFTERNOON AND TONIGHT ALONG THE LITTLE SNAKE RIVER IN THE EXTREME SOUTHWEST PART OF CARBON COUNTY. HEAVY RAINS ARE POSSIBLE TODAY WITH STRONG THUNDERSTORMS. SOME STORMS MAY BE SEVERE WITH HAIL TO THREE QUARTERS OF AN INCH AND WIND GUSTS TO 60 MPH THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY FOR RIVERS AND STREAMS IN MAINLY SOUTHERN CARBON COUNTY. THERE IS A CONCERN FOR HEAVY RAINS FROM STRONGER THUNDERSTORMS THIS AFTERNOON. OTHERWISE AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-221130- CONVERSE-NIOBRARA- 312 PM MDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. ANY OF THESE STORMS WILL HAVE THE POSSIBILITY OF BECOMING SEVERE WITH HAIL UP TO GOLF BALL SIZE AND WINDS GUSTS OF 60 MPH. IN ADDITION...VERY HEAVY RAIN WILL BE POSSIBLE ACROSS CONVERSE AND NIOBRARA COUNTIES THIS AFTERNOON AND TONIGHT WITH RAINFALL AMOUNTS OF UP TO AN INCH POSSIBLE WITH THE STRONGER STORMS. STORMS WILL MOVE TO THE NORTH AT 15 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON THROUGH EARLY NEXT WEEK. SEVERE STORMS CANNOT BE RULED OUT...ESPECIALLY THURSDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-221130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 312 PM MDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING. ANY OF THESE STORMS WILL HAVE THE POSSIBILITY OF BECOMING SEVERE WITH HAIL UP TO GOLF BALL SIZE AND WINDS GUSTS OVER 60 MPH. EXPECT RAINFALL AMOUNTS OF QUARTER OF AN INCH UP TO HALF AN INCH WITH THE STRONGER STORMS. STORMS WILL BE MOVING TO THE NORTH AT 15 TO 25 MPH. ADDITIONALLY...A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT. EXPECT SOUTHEAST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON THROUGH EARLY NEXT WEEK. SEVERE STORMS CANNOT BE RULED OUT...ESPECIALLY THURSDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 21, 3:43 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT WED MAY 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 S WOODS LANDING 41.07N 106.02W
05/21/2008 E0.50 INCH ALBANY WY CO-OP OBSERVER
4 TO 5 MINUTES OF SOFT HAIL. 1.5 INCH AND SMALLER. SOME
GUSTY WIND
&&
BCHAPMANLocal storm report, May 21, 3:45 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT WED MAY 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 S WOODS LANDING 41.07N 106.02W
05/21/2008 E0.50 INCH ALBANY WY CO-OP OBSERVER
4 TO 5 MINUTES OF SOFT HAIL. .5 INCH AND SMALLER. SOME
GUSTY WIND
&&
BCHAPMANNearby
Severe Thunderstorm Warnings in Wyoming, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.